Priapism after aortic valve replacement.
Аннотация
An unusual case of priapism is described. The cause was unknown but the onset of the condition coincided with the start of Coumadin therapy which was given orally to a 65-year-old man who had undergone aortic valve replacement. Management of this patient was difficult. Conservative measures failed, but a corpus spongiosum--cavernosum shunt successfully resolved the problem. The authors emphasize that priapism must be treated urgently if potency is to be maintained. They also consider the various possible causes and treatment of priapism.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.